# SDR 0500829606

- Difficulty date: March 29, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Aircraft time: 74,843 hours, 72,924 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN BULKHEAD VERTICAL SUPPORT AT BS 756 L26L AND L26R.  REPAIRED PER EA 96-202532.
